Some consequences on the planar three-index transportation problem


Oezel M.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.87, no.10, pp.2325-2331, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 10
  • Publication Date: 2010
  • Doi Number: 10.1080/00207160802627755
  • Journal Name: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2325-2331
  • Keywords: linear programming, transportation problem, equality constrained optimization problem, generalized inverses
  • Dokuz Eylül University Affiliated: Yes

Abstract

In this study, some algebraic characterizations of the coefficient matrix A of the planar three-index transportation problem are derived and the equivalent formulation of this problem is obtained using the Kronecker product. It is shown that eigenvectors of the matrix G(+)G are characterized in terms of eigenvectors of the matrix A(+)A, where G(+) is the Moore-Penrose inverse of the coefficient matrix G of the equivalent problem.